# SDR R61A201703070194

- Difficulty date: March 6, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 23,826 hours, 18,900 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Defective
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR MAKING LOUD POPPING NOISE. REMOVED BURR FROM L1 GUST LOCK HOOK. OPS CK GOOD REF SDS 52-11-00 NO ABNORMAL SOUNDS NOTED.
